Sur l'extension de l'ordre partiel

Edward Szpilrajn

Fundamenta Mathematicae (1930)

  • Volume: 16, Issue: 1, page 386-389
  • ISSN: 0016-2736

How to cite


Szpilrajn, Edward. "Sur l'extension de l'ordre partiel." Fundamenta Mathematicae 16.1 (1930): 386-389. <>.

author = {Szpilrajn, Edward},
journal = {Fundamenta Mathematicae},
language = {fre},
number = {1},
pages = {386-389},
title = {Sur l'extension de l'ordre partiel},
url = {},
volume = {16},
year = {1930},

AU - Szpilrajn, Edward
TI - Sur l'extension de l'ordre partiel
JO - Fundamenta Mathematicae
PY - 1930
VL - 16
IS - 1
SP - 386
EP - 389
LA - fre
UR -
ER -

Citations in EuDML Documents

  1. Hyung Chan Jung, Jeh Gwon Lee, On the jump number of lexicographic sums of ordered sets
  2. Harm Bart, Torsten Ehrhardt, Bernd Silbermann, Rank decomposition in zero pattern matrix algebras
  3. Jacqueline Feldman Högaasen, Ordres partiels et permutoèdre
  4. Martyn Dixon, Thomas A. Fournelle, Some properties of generalized wreath products
  5. Claude Frasnay, Quelques problèmes combinatoires concernant les ordres totaux et les relations monomorphes
  6. Vítězslav Novák, On the pseudodimension of ordered sets
  7. Ivan Chajda, Vítězslav Novák, On extensions of cyclic orders
  8. Aleksander Rutkowski, Which countable ordered sets have a dense linear extension?
  9. T. Dridi, Sur les distributions binaires associées à des distributions ordinales
  10. Vítězslav Novák, Über Erweiterungen geordneter Mengen

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.